# SDR 98ZZZX4704

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12D03851001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION INDICATED CRACKS IN LT ENGINE FORWARD NACELLE NR 1 FRAME.  SEEMS TO BE A REPETITIVE DISCREPANCY AS PREVIOUSLY DETAILED AND REPORTED.  SUBMITTER STATED CAUSE IS STILL UNDETERMINED.  WOULD SUSPECT ENGINE TORQUE AND VIBRATION TO BE POSSIBLE CONTRIBUTING FACTORS AND SUGGEST TIMED INTERVALS FOR REPETITIVE INSPECTION OF AREA.
